# SDR 98ZZZX710

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5078U
- Make and model: Beech 65
- Aircraft serial: LF32
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve Assy
- Part number: 5E19600
- Condition: Failed
- Location: Thermo Bypass
- Part time: 131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW OIL TEMP CONTROL VALVE WAS USED FOR ENGINE OVERHAUL PN 5E19600.  ENGINE OIL TEMP FOR FIRST 100 HRS TIS WAS NORMAL.  THE NEXT 31.2 HRS TIS, OIL TEMP INCREASED TO RED LINE.  PN 5E19600 WAS TESTED AND FOUND DEFECTIVE.
